$k$-mersions of manifolds

Sidnie Dresher Feit

TBD mathscidoc:1701.331362

Acta Mathematica, 122, (1), 173-195, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 260 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{sidnie1968$k$-mersions,
  title={$k$-mersions of manifolds},
  author={Sidnie Dresher Feit},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216739490071},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={173-195},
  year={1968},
}
Sidnie Dresher Feit. $k$-mersions of manifolds. 1968. Vol. 122. In Acta Mathematica. pp.173-195. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216739490071.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved